I was 8 weeks pregnant so my doctor prescribed Mifeprex and misoprostol orally. I seemed to be doing okay in the beginning. I had cramping, moderate bleeding, and eventually the blood started to slow down. But on the third day after I started treatment the bleeding and cramping has started up again. I'm not sure if I should be worried. I'm on day four now and I'm still bleeding heavy and I have cramps that come and go.
Your symptoms sound quite normal.
It is normal to see light bleeding off and on until your next period in 3 to 4 weeks.
The World Health Organization recommends you only need a follow up visit if bleeding is heavy (bleeding is heavy when it is enough to completely soak through a large pad in an hour) and not getting lighter after 2 weeks, or you have extreme pain that does not improve after taking ibuprofen, or you feel sick and have a fever, or you are still pregnant 2 weeks after taking the abortion pills.
For more information see:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.